# SDR SWAA2022121374545

- Difficulty date: November 22, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N8607M
- Make and model: Boeing 737-8H4
- Aircraft serial: 36634
- Aircraft time: 34,142 hours, 15,565 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fairing
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP TRACK FAIRING 542BB HAS A CRACK ON THE INNER SKIN 47 INCHES AFT OF THE LEADING EDGE, DAMAGE IS OUT OF ALLOWABLE LIMITS IAW SRM 57-53-70-1A-1, FIGURE 101, AND 104, ZONE 1, PARA 4A.    TAP TESTED,  DEBOND NOTED.  REMOVED 1 INCH DIA OF INNER SKIN AND PARTIAL DEPTH CORE IAW SRM 51-70-04-2R-2 PARA 4.A-B.  UT INSPECTED DAMAGE REMOVAL IAW NDTM PART 4, 51-00-02. NO DEBONDS NOTED.  REPAIRED IAW EA 22-157-03470.
